# SDR 2008UALA01677

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 35,369 hours, 13,553 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Condition: Underserviced
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN CYLINDER CREW NEED SERVICE.  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN.  SERVICED CREW O2, NO LEAKS WERE NOTED AT TIME OF SERVICE.
